# SDR HALA2019030600090

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 12,402 hours, 1,898 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 43723190003
- Part serial: 64996
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND DAMAGE ON NR 15 COMPRESSOR BLADE ON NR 2 ENG. 5 INCHES FROM BLADE TIP DENT DIMENSION X AT .162 INCH DIMENSION Y .094 DIMENSION Z 1.04 INCH. FOUND DIM X=.162 DIM Y=.094 DIM Z= 1.04. FOUND TO BE OUT OF LIMITS PER AMM 72-31-41-000-801-A. REMOVED AND REPLACED LP COMPRESSOR BLADE NR 15. INSTALLED SHIP SET LP COMPRESSOR BLADES PER AMM 72-31-41-400-801-A, TO FACILITATE LP COMPRESSOR BLADE RESHUFFLE. ACCOMPLISHED TEST 11 ENGINE VIBRATION SURVEY OF NR 2 ENGINE PER AMM 71-00-00-700-838-A. OK FOR SERVICE.
